Oh, Oww...the meds are giving me liver pains...! Had minor pains in the past, mostly felt like heartburn, but more of a centered pain or towards the right side. Now I've been getting these episodes of lingering pain...it fades, but it's impossible to escape when it's present. Had it happen late Thanksgiving night, the Wednesday night I baked for the office party and in the afternoon today while I was out shopping with Ms. P. at FAO Schwarz. Don't know if it's the new med in my pharmacopeia causing the intense distress. It might be the pancreantitis that Mom had in the past- now I can empathize with how painful hers really was. I took the meds after I ate, so that may be the reason too... It never really seems to matter, but it could be getting log jammed in the guts. I felt heartburn - like pain, then a kind of throbbing pressure in the abdomen (prob my liver about to explode.) and a feeling of tenderness inside. I drank water, took a tylenol and was quietly belching to relieve the pressure. Oh god...I even had a slight case of the hiccups and that was insanely painful! I had to demand if Ms. P. had any candy to try and stop the spasms. She had a cough drop and that worked. I was sweating from the pain of my abdomen getting jostled by hiccups! Holding on against the pain wrung me out, I couldn't focus on anything but trying to keep it in check... I did my best to not be a drip to Ms. P. but I was seriously contemplating calling it a day and skulking home. The only reason that I didn't was the fact that when the pain passes, I usually recover with no lingering effects.
I bought antacids, drank the small amount of water I had left, and eventually took another tylenol...It finally started to fade in intensity. Lasted maybe 2 hours? Probably lasted longer cause I was walking and moving. When the other attacks happened, I was at home and just lay on the floor like a poisoned bug. Not that that always did the trick, but it's easier to writhe in agony in the privacy of one's home than on the main floor of FAO Schwarz!
I also have had a slight cough develop, and it ocurred to me just today that it could be the listed side effect of the new drug. I was wondering where the heck it was coming from, as I wasn't feeling sick from any cold!
On the Mr. W. whining front: I've found a new way to make myself miserable. I've started to re-read his emails matching the current date to the emails he sent a year ago. Really, where did that person go? I miss it all so much.